MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 7; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 7; CEMENTLESS HIP STEM
Model Number 01.18.147
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 01/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed by medacta regulatory affairs department on 18 february 2020: lot 111711: (b)(4) items manufactured and released on 18-jul-2011.Expiration date: 2016-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Clinical evaluation performed by medical affairs manager: femoral component (stem and head) revision performed 8 years after primary cementless total hip arthroplasty in an elderly ((b)(6) year old) man.No information concerning patient general health status and the presence of comorbidities is available.In the radiographic image provided, regions of reduced bone density around the proximal profile of the stem and signs of stress shielding are visible.Aseptic loosening is a possible literature described long-term adverse event after primary cementless hip arthroplasties and causes are often unknown.The reason of this failure cannot be determined.Preliminary investigation performed by r&d project manager: preliminary visual investigation highlights residual ha on proximal femoral stem and signs of osseointegration on distal stem.
 
Event or Problem Description
Revision surgery due to stem loosening, stem and head revised.Primary was performed in (b)(6) 2012.The surgery was completed successfully.

Brand Name
STEM: AMISTEM H HA COATED LAT STEM SIZE 7
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9726276
Report Number3005180920-2020-00069
Device Sequence Number2500463
Product Code LZO
UDI-Device Identifier07630030804236
UDI-Public07630030804236
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2016
Device Model Number01.18.147
Device Catalogue Number01.18.147
Device Lot Number111711
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2020
Initial Report FDA Received Date02/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR